MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY EMMA KIT; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MASIMO - 15750 ALTON PKWY EMMA KIT; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 3639
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the returned emma module was evaluated.The module was able to obtain measurements with all enabled parameters and all measurements were within specification.No product performance issues related to co2 readings were identified during testing.The module was determined to be functioning as designed.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
The customer reported the emmas were providing "inaccurate readings" as the emmas were "getting higher readings in comparison to their other end tidal co2 device." there was no patient impact or consequence reported.

Brand Name
EMMA KIT
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24612629
Report Number3019388613-2026-00095
Device Sequence Number9834602
Product Code CCK
UDI-Device Identifier07350046131033
UDI-Public(01)07350046131033(11)251015
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3639
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown